Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Having anus itching due to worm. Suggest the medication to get rid of this?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
I am having anus itching due to worm, i have used many of natural ways of curing this and i have expelled many of worms however i still feel the anus itching, any medications or practice that i can get rid of this itching?
Posted Wed, 4 Sep 2013 in Abdominal Pain
Answered by Dr. Shanthi.E 1 hour later
Brief Answer:
You need deworming medicine

Detailed Answer:

I am surprised as to why you have opted only for natural ways and not medications for getting rid of the same.

In my view, you definitely seem to have intestinal worms that needs to be treated by deworming medicine.

You could chew a single tablet of Albendazole 100mg or take a 3 days course of oral tablet Mebendazole 100 mg twice daily after food. Both are prescription drugs. Please get them prescribed by your primary physician.

You need to deworm yourself at least once a year.

Please follow hygienic health habits in the form of washing your hands with a good handwash every time you use the toilet and before every meal that you take. Drink clean and potable water. Always eat pre-warmed, freshly cooked food.

Take care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor